# SDR SWIA200515922

- Difficulty date: November 19, 2005
- Submitted: December 1, 2005
- Operation: Air carrier
- Aircraft: N707SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10003
- Aircraft time: 1,907 hours, 1,312 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Transmitter
- Condition: Malfunctioned
- Location: Elevator Positio
- Stage of operation: LD
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

"ELEVATOR SPLIT" CAUTION MESSAGE IN FLARE JUST BEFORE LANDING AND INTERMITTENTLY ON TAXI IN.   REPLACED RT ELEVATOR POSITION TRANSMITTER  IAW MM 27-34-10.  OPERATIONAL CHECK GOOD.
